A note on Wpγ-theory of linear stochastic parabolic partial differential systems
In this article we construct a Wpγ-theory of linear stochastic parabolic partial differential systems. Here, p∈[2,∞) and γ∈(−∞,∞). We also provide an example to show that for stochastic systems we need more restriction than the algebraic condition which ensures that diffusion survives against wild convection.
Volume (Year): 123 (2013)
Issue (Month): 1 ()
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/505572/description#description|
|Order Information:|| Postal: http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kim, Kyeong-Hun, 2004. "On stochastic partial differential equations with variable coefficients in C1 domains," Stochastic Processes and their Applications, Elsevier, vol. 112(2), pages 261-283, August.
When requesting a correction, please mention this item's handle: RePEc:eee:spapps:v:123:y:2013:i:1:p:76-90. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.